American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(45K05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 51 found      Go to page: 1 2

[1] Guy Barles, Emmanuel Chasseigne, Christine Georgelin and Espen R. Jakobsen. On Neumann type problems for nonlocal equations set in a half space. Trans. Amer. Math. Soc. 366 (2014) 4873-4917.
Abstract, references, and article information   
View Article: PDF

[2] Monica Conti, Elsa M. Marchini and Vittorino Pata. Reaction-diffusion with memory in the minimal state framework. Trans. Amer. Math. Soc. 366 (2014) 4969-4986.
Abstract, references, and article information   
View Article: PDF

[3] Da Xu. Uniform $l^{1} $ convergence in the Crank-Nicolson method of a linear integro-differential equation for viscoelastic rods and plates. Math. Comp. 83 (2014) 735-769.
Abstract, references, and article information   
View Article: PDF

[4] Boqiang Lv, Fengquan Li and Weilin Zou. Partially overdetermined problem in some integral equations. Proc. Amer. Math. Soc. 141 (2013) 3073-3081.
Abstract, references, and article information   
View Article: PDF

[5] M. Escobedo and J. J. L. Velázquez. Local well posedness for a linear coagulation equation. Trans. Amer. Math. Soc. 365 (2013) 1743-1808.
Abstract, references, and article information   
View Article: PDF

[6] N. Forcadel, C. Imbert and R. Monneau. Homogenization of accelerated Frenkel-Kontorova models with $n$ types of particles. Trans. Amer. Math. Soc. 364 (2012) 6187-6227.
Abstract, references, and article information   
View Article: PDF

[7] Monica Conti, Stefania Gatti, Maurizio Grasselli and Vittorino Pata. Two-dimensional reaction-diffusion equations with memory. Quart. Appl. Math. 68 (2010) 607-643. MR 2761507.
Abstract, references, and article information
View Article: PDF

[8] Dongsheng Li, Gerhard Ströhmer and Lihe Wang. Symmetry of integral equations on bounded domains. Proc. Amer. Math. Soc. 137 (2009) 3695-3702. MR 2529876.
Abstract, references, and article information   
View Article: PDF

[9] Martin T. Barlow, Richard F. Bass, Zhen-Qing Chen and Moritz Kassmann. Non-local Dirichlet forms and symmetric jump processes. Trans. Amer. Math. Soc. 361 (2009) 1963-1999. MR 2465826.
Abstract, references, and article information
View Article: PDF

[10] Vittorino Pata. Exponential stability in linear viscoelasticity. Quart. Appl. Math. 64 (2006) 499-513. MR 2259051.
Abstract, references, and article information
View Article: PDF

[11] Eduardo Cuesta, Christian Lubich and Cesar Palencia. Convolution quadrature time discretization of fractional diffusion-wave equations. Math. Comp. 75 (2006) 673-696. MR 2196986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Richard F. Bass and Moritz Kassmann. Harnack inequalities for non-local operators of variable order. Trans. Amer. Math. Soc. 357 (2005) 837-850. MR 2095633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Linda Rass and John Radcliffe. The saddle point method. Math. Surveys Monogr. 102 (2003) 153-182.
Book volume table of contents   
View Article: PDF

[14] Linda Rass and John Radcliffe. Bounds on the spatial final size. Math. Surveys Monogr. 102 (2003) 27-50.
Book volume table of contents   
View Article: PDF

[15] Linda Rass and John Radcliffe. Introduction. Math. Surveys Monogr. 102 (2003) 1-8.
Book volume table of contents   
View Article: PDF

[16] Linda Rass and John Radcliffe. The non-spatial epidemic. Math. Surveys Monogr. 102 (2003) 9-25.
Book volume table of contents   
View Article: PDF

[17] Linda Rass and John Radcliffe. Spatial Deterministic Epidemics. Math. Surveys Monogr. 102 (2003) MR MR1957005.
Book volume table of contents   

[18] Linda Rass and John Radcliffe. The asymptotic speed of propagation. Math. Surveys Monogr. 102 (2003) 99-133.
Book volume table of contents   
View Article: PDF

[19] Linda Rass and John Radcliffe. Contact branching processes. Math. Surveys Monogr. 102 (2003) 207-226.
Book volume table of contents   
View Article: PDF

[20] Linda Rass and John Radcliffe. Wave solutions. Math. Surveys Monogr. 102 (2003) 51-97.
Book volume table of contents   
View Article: PDF

[21] Linda Rass and John Radcliffe. An epidemic on sites. Math. Surveys Monogr. 102 (2003) 135-152.
Book volume table of contents   
View Article: PDF

[22] Linda Rass and John Radcliffe. Epidemics with return to the susceptible state. Math. Surveys Monogr. 102 (2003) 183-205.
Book volume table of contents   
View Article: PDF

[23] Eduard Feireisl and Hana Petzeltová. Global existence for a quasi-linear evolution equation with a non-convex energy. Trans. Amer. Math. Soc. 354 (2002) 1421-1434. MR 1873012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Weifu Fang and Kazufumi Ito. Existence and uniqueness of steady-state solutions for an electrochemistry model. Proc. Amer. Math. Soc. 129 (2001) 1037-1040. MR 1814142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ph. Clément, G. Gripenberg and S-O. Londen. Schauder estimates for equationswith fractional derivatives. Trans. Amer. Math. Soc. 352 (2000) 2239-2260. MR 1675170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] C. Schwab and W. L. Wendland. On the extraction technique in boundary integral equations. Math. Comp. 68 (1999) 91-122. MR 1620247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Sylvie Monniaux and Jan Prüss. A theorem of the Dore-Venni type for noncommuting operators. Trans. Amer. Math. Soc. 349 (1997) 4787-4814. MR 1433125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Malgorzata Peszynska. Finite element approximation of diffusion equations with convolution terms. Math. Comp. 65 (1996) 1019-1037. MR 1344620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Hans Engler. Global smooth solutions for a class of parabolic integrodifferential equations . Trans. Amer. Math. Soc. 348 (1996) 267-290. MR 1321573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ch. Lubich, I. H. Sloan and V. Thomée. Nonsmooth data error estimates for approximations of an evolution equation with a positive-type memory term. Math. Comp. 65 (1996) 1-17. MR 1322891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 51 found      Go to page: 1 2